Balanced domains of holomorphy of type H α

J. Siciak

Matematički Vesnik (1985)

  • Volume: 37, Issue: 89, page 134-143
  • ISSN: 0025-5165

How to cite

top

J. Siciak. "Balanced domains of holomorphy of type $H^{\alpha }$." Matematički Vesnik 37.89 (1985): 134-143. <http://eudml.org/doc/259895>.

@article{J1985,
author = {J. Siciak},
journal = {Matematički Vesnik},
keywords = {balanced domain of holomorphy of type },
language = {eng},
number = {89},
pages = {134-143},
publisher = {Društvo matematičara Srbije},
title = {Balanced domains of holomorphy of type $H^\{\alpha \}$},
url = {http://eudml.org/doc/259895},
volume = {37},
year = {1985},
}

TY - JOUR
AU - J. Siciak
TI - Balanced domains of holomorphy of type $H^{\alpha }$
JO - Matematički Vesnik
PY - 1985
PB - Društvo matematičara Srbije
VL - 37
IS - 89
SP - 134
EP - 143
LA - eng
KW - balanced domain of holomorphy of type
UR - http://eudml.org/doc/259895
ER -

NotesEmbed ?

top

You must be logged in to post comments.